American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Julia Koch and Sebastian Schleißinger. Three value ranges for symmetric self-mappings of the unit disc. Proc. Amer. Math. Soc. 145 (2017) 1747-1761.
Abstract, references, and article information   
View Article: PDF

[2] Xiaomin Tang, Taishun Liu and Wenjun Zhang. Schwarz lemma at the boundary and rigidity property for holomorphic mappings on the unit ball of $\mathbb{C}^n$. Proc. Amer. Math. Soc. 145 (2017) 1709-1716.
Abstract, references, and article information   
View Article: PDF

[3] O. El-Fallah and K. Kellay. Nevanlinna counting function and pull--back measure. Proc. Amer. Math. Soc. 144 (2016) 2559-2564.
Abstract, references, and article information   
View Article: PDF

[4] Javad Mashreghi and Stamatis Pouliasis. Condenser capacity, exponential Blaschke products and universal covering maps. Proc. Amer. Math. Soc. 143 (2015) 3547-3559.
Abstract, references, and article information   
View Article: PDF

[5] Dimitrios Betsakos. Multi-point variations of the Schwarz lemma with diameter and width conditions. Proc. Amer. Math. Soc. 139 (2011) 4041-4052. MR 2823049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Miroslav Pavlović. A Schwarz lemma for the modulus of a vector-valued analytic function. Proc. Amer. Math. Soc. 139 (2011) 969-973. MR 2745648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dimitrios Betsakos. Geometric versions of Schwarz’s lemma for quasiregular mappings. Proc. Amer. Math. Soc. 139 (2011) 1397-1407. MR 2748432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Patrice Rivard. A Schwarz–Pick Theorem for higher-order hyperbolic derivatives. Proc. Amer. Math. Soc. 139 (2011) 209-217. MR 2729084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander Yu. Solynin. A Schwarz lemma for meromorphic functions and estimates for the hyperbolic metric. Proc. Amer. Math. Soc. 136 (2008) 3133-3143. MR 2407076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shaoyu Dai and Yifei Pan. Note on Schwarz-Pick estimates for bounded and positive real part analytic functions. Proc. Amer. Math. Soc. 136 (2008) 635-640. MR 2358505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Greg Knese. A Schwarz lemma on the polydisk. Proc. Amer. Math. Soc. 135 (2007) 2759-2768. MR 2317950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexander Kheyfits. Beurling-Nevanlinna inequality for subfunctions of the stationary Schrödinger operator. Proc. Amer. Math. Soc. 134 (2006) 2943-2950. MR 2231618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Chunjie Wang. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 134 (2006) 2061-2066. MR 2215775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pratibha Ghatage and Dechao Zheng. Hyperbolic derivatives and generalized Schwarz-Pick estimates. Proc. Amer. Math. Soc. 132 (2004) 3309-3318. MR 2073307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chunjie Wang. Refining the constant in a maximum principle for the Bergman space. Proc. Amer. Math. Soc. 132 (2004) 853-855. MR 2019965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Barbara D. MacCluer, Karel Stroethoff and Ruhan Zhao. Generalized Schwarz-Pick estimates. Proc. Amer. Math. Soc. 131 (2003) 593-599. MR 1933351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dov Chelst. A generalized Schwarz lemma at the boundary. Proc. Amer. Math. Soc. 129 (2001) 3275-3278. MR 1845002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert Osserman. A sharp Schwarz inequality on the boundary. Proc. Amer. Math. Soc. 128 (2000) 3513-3517. MR 1691000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. F. Tyler. Maximum curves and isolated points of entire functions. Proc. Amer. Math. Soc. 128 (2000) 2561-2568. MR 1662226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. F. Beardon. The Schwarz-Pick Lemma for derivatives. Proc. Amer. Math. Soc. 125 (1997) 3255-3256. MR 1401727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wilhelm Schwick. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 125 (1997) 2581-2587. MR 1307563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jeff Van Eeuwen. The discrete Schwarz-Pick lemma for overlapping circles . Proc. Amer. Math. Soc. 121 (1994) 1087-1091. MR 1191873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Boris Korenblum and Kendall Richards. Majorization and domination in the Bergman space . Proc. Amer. Math. Soc. 117 (1993) 153-158. MR 1113643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daniel Girela. Integral means, bounded mean oscillation, and Gel\cprime fer functions . Proc. Amer. Math. Soc. 113 (1991) 365-370. MR 1065948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Rahman Younis. Subordination and $H\sp p$ functions . Proc. Amer. Math. Soc. 110 (1990) 653-660. MR 1027103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. J. Hallenbeck. Support points of subordination families . Proc. Amer. Math. Soc. 103 (1988) 414-416. MR 943058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. J. Hallenbeck. A note on extreme points of subordination classes . Proc. Amer. Math. Soc. 103 (1988) 1167-1170. MR 955001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Rahman Younis. On extreme points of families described by subordination . Proc. Amer. Math. Soc. 102 (1988) 349-354. MR 920998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yue Qing Chen. Answer to a problem of Miller . Proc. Amer. Math. Soc. 102 (1988) 775-776. MR 929020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sanford S. Miller and Petru T. Mocanu. Marx-Strohh\"acker differential subordination systems . Proc. Amer. Math. Soc. 99 (1987) 527-534. MR 875392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia